# SDR 2DYA20210227001

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N603KW
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 56,873 hours, 40,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Stuck
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH  STICKING OPEN AND DRAINING THE BATTERY PACKS. REMOVED AND REPLACED EMERGENCY LT SW, OPS CHECK NORMAL,  AIRCRAFT RETURN TO SERVICES.
